Sur la convergence d'une classe de méthodes itératives de J.F. Traub
On the convergence of a class of iterative methods by J.F. Traub
DOI:
https://doi.org/10.33993/jnaat21-15Abstract
Let
Downloads
References
Păvăloiu, I., Interpolation dans des espaces linéaires normés et applications. (French) Mathematica (Cluj) 12(35) (1970), 149-158, MR0299983.
Păvăloiu, I., Sur les procédés itératifs à un ordre élevé de convergence. (French) Mathematica (Cluj) 12(35) (1970), 309-324, MR0339486.
Păvăloiu, I., On iterative operators. (Romanian) Stud. Cerc. Mat. 23 (1971), 1537-1544, MR0341859.
Traub, J. F., Iterative methods for the solution of equations. Prentice-Hall Series in Automatic Computation Prentice-Hall, Inc., Englewood Cliffs, N.J. 1964 xviii+310 pp., MR0169356.
Downloads
Published
Issue
Section
License
Copyright (c) 2015 Journal of Numerical Analysis and Approximation Theory

This work is licensed under a Creative Commons Attribution 4.0 International License.
Open Access. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.